On the spectral problem in the theory of tides in a bounded
Doklady Akademii Nauk, Tome 353 (1997) no. 5, pp. 619-621
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_353_5_a11,
author = {D. B. Rokhlin},
title = {On the spectral problem in the theory of tides in a bounded},
journal = {Doklady Akademii Nauk},
pages = {619--621},
year = {1997},
volume = {353},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_353_5_a11/}
}
D. B. Rokhlin. On the spectral problem in the theory of tides in a bounded. Doklady Akademii Nauk, Tome 353 (1997) no. 5, pp. 619-621. http://geodesic.mathdoc.fr/item/DAN_1997_353_5_a11/